RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 3, Pages 20–27 (Mi ufa206)  

Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$

Yu. G. Voronovaa, A. V. Zhiberb

a Ufa State Aviation Technical University, K. Marx str., 12, 450000, Ufa, Russia
b Institute of Mathematics USC RAS, Chernyshevsky str., 112, 450000, Ufa, Russia

Abstract: We describe the higher symmetries and construct the general solution for a hyperbolic system of equations. We also obtain the explicit formula for the solution of Goursat problem.

Keywords: symmetries, Goursat problem, integrals.

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:3, 20–27 (PDF, 332 kB); https://doi.org/10.13108/2013-5-3-20

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 35L53, 76M60, 58J70
Received: 17.07.2013

Citation: Yu. G. Voronova, A. V. Zhiber, “Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$”, Ufimsk. Mat. Zh., 5:3 (2013), 20–27; Ufa Math. J., 5:3 (2013), 20–27

Citation in format AMSBIB
\Bibitem{VorZhi13}
\by Yu.~G.~Voronova, A.~V.~Zhiber
\paper Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 3
\pages 20--27
\mathnet{http://mi.mathnet.ru/ufa206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3430784}
\elib{http://elibrary.ru/item.asp?id=20930797}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 3
\pages 20--27
\crossref{https://doi.org/10.13108/2013-5-3-20}


Linking options:
  • http://mi.mathnet.ru/eng/ufa206
  • http://mi.mathnet.ru/eng/ufa/v5/i3/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:145
    Full text:58
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019